# SDR REXA2021110400893

- Difficulty date: October 28, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH MLG TIRE BURST PANEL FWD SUPPORT ANGLE HAS MULTIPLE SPOTS OF
CORROSION.                                                     
"	"REPLACED RH FWD SUPPORT ANGLE IAW SRM 57-42-21-001-001-A01
& 51-40-11-001-001-A01. LK CK GOOD.                       
WVAC EMP # 6027                                           
"
